Please use this identifier to cite or link to this item:

Title: On the existence and nonexistence of solutions for some nonlinear wave equations of Kirchhoff type
Authors: Tsai, Long Yi
Wu, S.-T.
Contributors: 應數系
Keywords: Blow-up;Exponential decay;Galerkin's method;Viscosity
Date: 2010-08
Issue Date: 2015-06-29 17:22:11 (UTC+8)
Abstract: In this work, we consider the following nonlinear problem, in a bounded domain Ω. The existence, asymptotic behavior and nonexistence of solutions are discussed under some conditions.
Relation: Taiwanese Journal of Mathematics, 14(4), 1543-1570
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing